# SDR UALA2013052903734

- Difficulty date: May 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 46,177 hours, 9,870 cycles
- Engine: Pwa PW4077
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: R53653
- Part serial: 34
- Condition: False Indication
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

"APU DOOR" STATUS MESSAGE DISPLAYED. CONFIRMED APU DOOR FULLY OPEN WITHOUT ANY STATUS MESSAGE OTHER THAN APU DOOR.  MAT SHOWS POSSIBLE CAUSES AS APU INLET DOOR ACTUATOR & APU INLET DOOR CONTROL RELAY.  REPLACED APU DOOR ACTUATOR.
